Posted in the Allegan Forum
Since: Aug 11
#1 Aug 20, 2011
Anyone have a skin reaction to the drug Pradaxa? I would love to hear from you.
Since: May 12
Piatra Neamt, Romania
#2 May 21, 2012
My grandfather took pradaxa for 2 months and started feeling some adverse effects. Things like dizziness, headaches , and nose bleeding. I don't know what kind of skin reaction you are referring to. Is it like rashes? Those could be stress related .
I found some important information about pradaxa here:
We are now thinking about filling a lawsuit.
Add your comments below
|Searching for my sister Karen kaiser||Feb '16||Larry Bradford||1|
|Mary Whiteford 'honored' by GOP primary win, sa... (Nov '15)||Nov '15||ray||1|
|Dennis Bowman (Brenda Bowman-Wife) (Dec '13)||Oct '15||Justice 4 Aundria...||11|
|Allegan fire official accused of embezzling fro... (Sep '06)||Jul '15||Phil||34|
|Review: Sweet Temptations (Jun '15)||Jun '15||Lalala||1|
|3 Holland teens ordered to pay millions for Sau... (Nov '07)||Jun '15||ian||129|
Find what you want!
Search Allegan Forum Now
Copyright © 2016 Topix LLC